# SDR SWAA115737

- Difficulty date: August 10, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 75,714 hours, 62,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURINGS SCHEDULED 26Y CHECK, FOUND SPLICE ANGLE CRACKED AT BS 540, BETWEEN STR 21L TO STR 22L.  REMOVED AND REPLACED ANGLE IAW ER.
